My hair has been falling to the extent that i feel i will be bald in the next few weeks...started taking bp medicine Aldectone 25 mg( diuretic) & Lotensyl 5 mg for the last 3 months. Please suggest a remedy....can it be due to the bp medicine?
gulluhomeo on 2009-10-28
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.